# SDR DLL10980103

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1095
- Engine: Rroyce RB21122B02
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel/Oil Cooler
- Part number: RB21122B02
- Condition: Failed
- Location: Nr 3 Engine
- Part time: 48,889 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: J, A

## Discrepancy

PAX REPORTED VAPOR TRAIL FROM NR 3 ENG, S/O AND CAPT CONFIRMED.  FLT SERV REPORTED FUEL ODOR. DUMPED 37,000 LBS FUEL.  RETURNED TO LAX AFTER DISCUSSION WITH ATL MTC.  NO ABNORMAL INDICATIONS IN COCKPIT LANDING GROSS WT 358,000 LBS.  REPLACED FUEL/OIL COOLER AND FUEL PUMP AND FFR, RAN ENG PER PFHB CH 077, TEST 3-9-20.  ALL CHKS NORMAL.
